Gaussian solutions to the lagrangian variational problem in stochastic mechanics
Annales de l'I.H.P. Physique théorique, Tome 60 (1994) no. 3, pp. 323-337.
@article{AIHPA_1994__60_3_323_0,
     author = {Morato, Laura M. and Ugolini, Stefania},
     title = {Gaussian solutions to the lagrangian variational problem in stochastic mechanics},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {323--337},
     publisher = {Gauthier-Villars},
     volume = {60},
     number = {3},
     year = {1994},
     zbl = {0804.60096},
     mrnumber = {1281650},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1994__60_3_323_0/}
}
Morato, Laura M.; Ugolini, Stefania. Gaussian solutions to the lagrangian variational problem in stochastic mechanics. Annales de l'I.H.P. Physique théorique, Tome 60 (1994) no. 3, pp. 323-337. http://archive.numdam.org/item/AIHPA_1994__60_3_323_0/

[1] L.M. Morato, Path-Wise Stochastic Calculus of Variations with the Classical Action and Quantum Systems, Phys. Rev. D., Vol. 31, 1985, pp. 1982-1987. | MR 787763

[2] M.I. Loffredo and L.M. Morato, Lagrangian Variational Principle in Stochastic Mechanics: Gauge Structure, J. Math. Phys., Vol. 30, 1989, pp. 354-360, M.I. Lof- Fredo (private note). | MR 978549 | Zbl 0694.70003

[3] F. Guerra, Private Note; E. Aldrovandi, D. Dohrn and F. Guerra, The Lagrangian Approach to Stochastic Variational Principles on Curved Manifolds, Acta Applicandae Math., Vol. 26, 1992, pp. 219-236. | MR 1174565 | Zbl 0756.60097

[4] F. Guerra, Stochastic Variational Principles and Quantum Mechanics, Ann. Inst. Henri Poincaré, Vol. 49, 1988, pp. 315-324. | Numdam | MR 988431

[5] F. Guerra and L.M. Morato, Quantization of Dynamical Systems and Stochastic Control Theory, Phys. Rev. D, Vol. 27, pp. 1774-1786. | MR 698913

[6] E. Nelson, Quantum Fluctuations, Princeton Univ. Press, 1985. | MR 783254 | Zbl 0563.60001

[7] E. Nelson, Dynamical Theories of Brownian Motion, Princeton Univ. Press, 1967. | MR 214150 | Zbl 0165.58502

[8] V.I. Arnold, Equazioni Differenziali Ordinarie, Edizioni Mir, 1979.

[9] J. Guckenheimer and P. Holmes, Non linear Oscillations, Dynamical Systems, and Bifurcations of Vector Fiels, Applied Mathematical Science, Vol. 42, Springer-Verlag. | Zbl 0515.34001

[10] L.M. Morato and S. Ugolini, in preparation.